Share This Article:

On the Solutions of Difference Equation Systems with Padovan Numbers

Full-Text HTML Download Download as PDF (Size:237KB) PP. 15-20
DOI: 10.4236/am.2013.412A002    2,786 Downloads   4,574 Views Citations

ABSTRACT

In this study, we investigate the form of the solutions of the following rational difference equation systems 

, , such that their solutions are associated with Padovan numbers.


Cite this paper

Y. Yazlik, D. Tollu and N. Taskara, "On the Solutions of Difference Equation Systems with Padovan Numbers," Applied Mathematics, Vol. 4 No. 12A, 2013, pp. 15-20. doi: 10.4236/am.2013.412A002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.